Alert archive / Illinois / High Wind Watches in 2014

High Wind Watch 1, NWS Lincoln, IL

February 19, 201435 counties in Illinois

NWS Lincoln, IL issued this high wind watch at Feb 19, 2014, 9:16 PM CST for 35 counties in Illinois. It took effect at Feb 20, 2014, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 9:16 PM CST (03:16 UTC)
In effect from
Feb 20, 2014, 6:00 PM CST
Expired
Feb 20, 2014, 3:15 AM CST
In force
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2402 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WWUS73 KILX 200316
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CST WED FEB 19 2014

...HIGH WINDS EXPECTED THURSDAY EVENING...

.A DEEPENING AREA OF LOW PRESSURE WILL TRACK FROM NEAR KANSAS CITY
THURSDAY MORNING TO SOUTHWESTERN WISCONSIN BY EVENING. AS THE LOW
MOVES INTO WISCONSIN...VERY STRONG WINDS WILL DEVELOP ACROSS
CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WESTERLY 
WINDS WILL INCREASE TO BETWEEN 35 AND 40 MPH...WITH GUSTS
POTENTIALLY REACHING 55 TO 60 MPH AT TIMES.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-201015-
/O.NEW.KILX.HW.A.0001.140221T0000Z-140221T0900Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
916 PM CST WED FEB 19 2014

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. 

* TIMING...VERY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING COLD
  FRONT BY EARLY THURSDAY EVENING...THEN CONTINUE INTO THE
  OVERNIGHT HOURS.

* WINDS...WESTERLY WINDS WILL INCREASE INTO THE 35 TO 40 MPH
  RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH AT TIMES.

* IMPACTS...TRAVEL WILL BECOME DIFFICULT ON NORTH-SOUTH ORIENTED
  ROADS SUCH AS I-55 AND I-57. MOTORISTS ARE ADVISED TO DRIVE WITH
  CAUTION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$


BARNES
1 follow-up statement
743 
WWUS73 KILX 200915
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
315 AM CST THU FEB 20 2014

...HIGH WINDS EXPECTED THURSDAY EVENING...

.A DEEPENING AREA OF LOW PRESSURE WILL TRACK FROM NEAR KANSAS
CITY THIS MORNING TO SOUTHWESTERN WISCONSIN BY EVENING. AS THE LOW
MOVES INTO WISCONSIN...VERY STRONG WINDS WILL DEVELOP ACROSS
CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WESTERLY
WINDS WILL INCREASE TO BETWEEN 35 AND 40 MPH...WITH GUSTS
POTENTIALLY REACHING 55 TO 60 MPH AT TIMES.

ILZ027>031-036>038-040>055-057-201800-
/O.UPG.KILX.HW.A.0001.140221T0000Z-140221T0900Z/
/O.NEW.KILX.HW.W.0001.140220T2100Z-140221T0900Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR
315 AM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...VERY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING 
  COLD FRONT BY LATE THIS AFTERNOON...THEN CONTINUE INTO THE 
  OVERNIGHT HOURS. 

* WINDS...WESTERLY WINDS WILL INCREASE INTO THE 35 TO 40 MPH 
  RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH AT TIMES. 

* IMPACTS...TRAVEL WILL BECOME DIFFICULT ON NORTH-SOUTH ORIENTED
  ROADS SUCH AS I-55 AND I-57. MOTORISTS ARE ADVISED TO DRIVE WITH
  CAUTION.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ILZ056-061>063-066>068-071>073-201800-
/O.UPG.KILX.HW.A.0001.140221T0000Z-140221T0900Z/
/O.NEW.KILX.WI.Y.0002.140220T2100Z-140221T0900Z/
COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-
RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
315 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...VERY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING 
  COLD FRONT BY THIS AFTERNOON...THEN CONTINUE INTO THE 
  OVERNIGHT HOURS. 

* WINDS...WESTERLY WINDS WILL INCREASE INTO THE 35 TO 40 MPH
  RANGE...WITH GUSTS POTENTIALLY REACHING 45 TO 55 MPH AT TIMES.

* IMPACTS...TRAVEL WILL BECOME DIFFICULT ON NORTH-SOUTH ORIENTED
  ROADS SUCH AS I-55 AND I-57. MOTORISTS ARE ADVISED TO DRIVE WITH
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


HJS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this high wind watch went out at Feb 19, 8:56 PM CST, 20 minutes earlier.

Area forecast discussion, Feb 19, 8:56 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
856 PM CST Wed Feb 19 2014

.DISCUSSION...
ISSUED 856 PM CST Wed Feb 19 2014

Showers and thunderstorms are increasing in coverage across
northern Missouri/southern Iowa on the nose of a strengthening
low-level jet. As this jet energy shifts northeastward, rain will
spread into west-central Illinois by around midnight then across
the remainder of the area overnight. Based on trajectory of jet,
greatest rain chances will remain focused across the northern half
of the KILX CWA where categorical POPs are currently in place. 00z
NAM forecast soundings show a pronounced layer of elevated
instability developing as well, supporting the threat for a few
thunderstorms with small hail.

Based on 00z NAM and coordination with surrounding offices, will
be issuing a High Wind Watch for tomorrow evening. Low pressure
deepens from 992mb over eastern Kansas Thursday morning to 984mb
over southwest Wisconsin by evening. Impressive pressure rises in
the wake of the low and passing cold front will lead to very
strong winds, possibly gusting over 50 mph. Zone update will be
issued shortly.

Barnes
&&

.AVIATION...
ISSUED 548 PM CST Wed Feb 19 2014

Challenging TAF forecast begins later tonight and continues
through 00Z/Fri as a low pressure system develops to our west and
rapidly strengthens, tracking into southern WI Thu evening. A
strong low level jet is forecast to develop across the region
tonight and bring a rapid increase in showers and thunderstorms
after midnight. This process is already underway across northern
MO. Model forecasts show 50kt winds at 1500 ft AGL overnight and
have included LLWS through 12/13Z. Waves of showers and isolated
thunderstorms are expected for much of Thursday morning and into
the afternoon, along with IFR ceilings and visibilities. Some
stronger storms possible during the afternoon ahead of a strong
could front would be capable of brief greatly reduced cig/vsbys
and variable gusty winds but did not include in this set of TAFS
due to timing/location uncertainty. Strong cold front is progged
to move west to east across TAF sites from 21-23Z ending the
shower/storm threat. Strong/gusty south winds ahead of the front
will veer to the southwest behind the front, and increase with gusts
to 35 kts.

25
&&

.PREV DISCUSSION...
ISSUED 220 PM CST Wed Feb 19 2014

Pleasant weather conditions prevail across central through
southeast Illinois early this afternoon as weak high pressure
drifts across the region. Already seeing an increase in high
level cloudiness in advance of our next potent weather system
pushing into the Rockies. Early afternoon temperatures range
from the mid 30s over the heavier snowpacked areas across our
north and east counties...to around 50 degrees along the I-70
corridor.

SHORT TERM...Tonight through Saturday

Showers and thunderstorms to produce locally heavy rainfall over
the next 24 to 30 hours, especially across the north half of the
forecast area, increasing the threat for flooding along area rivers
and streams. Secondary concern will be the severe threat which SPC
has shifted further south and east with its latest Day 2 outlook.

Model-wise, the NAM-WRF has trended further southeast with the track
of the surface low, as it elongates the wave over Missouri, resulting
in a flatter trajectory, at least initially, before the wave deepens
as the upper system closes off and becomes more negatively tilted
later in the forecast period. Meanwhile...the preferred GFS and
latest ECMWF solutions continue from their previous forecasts in
taking the surface low further west and north, which is supported
by the latest Short Range Ensembles. Impressive 850 mb theta-e
advection for February develops later this evening as the low level
jet increases to our west. This should result in rapid development
of showers and thunderstorms to our southwest, which should track
northeast later this evening into our west in the 03z to 06z time
frame and over the remainder of the area by dawn Thursday. Models
showing Most Unstable Capes of 150-300 j/kg across parts of northeast
Missouri by late tonight so some of the convection will have the
capability of producing hail in addition to some locally heavy
rainfall. Initially, higher POPs will be from west central through
east central Illinois, north of the 850 mb warm front, which by
morning should be north of our area. Precipitable water values by
late Thursday morning soar to 1.20 inches over the southern half of
our forecast area, well above normal for the middle of February.

Heaviest rainfall looks to be along and north of a Rushville to
Springfield to Champaign line where 0.80 to 1.25 inches will fall
by Thursday afternoon. Unfortunately, this where the deeper snowpack
is located, so we will continue to rapidly melt off the snow thru
tomorrow evening with nowhere for the water to go as the ground
remains frozen. Initially, the snowpack may be able to absorb
some of the rain but as we continue to advect higher dew point air
into the region Thursday morning, its going to be a losing battle
with runoff problems in most areas into the evening hours. River
levels along the Illinois, Spoon and Sangamon basins will be most
affected over the next couple of days based on the current QPF
forecasts, with our far southeast rivers seeing the potential for
significant rises for later in the week.  With the current track
of the surface low, temperatures are going to vary widely across
the forecast area with readings warming into the upper 40s far
north to possibly approaching 70 degrees south of Interstate 70.

As far as the severe threat is concerned, the rather large snow
pack centered over the north half of our area will produce a very
pronounced near surface stable layer/weak buoyancy which should
limit the potential for damaging winds at the surface across at
least the north half of the forecast area. As a result, SPC has
adjusted the Day2 slight risk further south, mainly along the I-70
corridor for tomorrow afternoon. Looking back on some of the CIPS
Analog guidance from the past several days, the main area of concern
for more widespread severe weather has been consistently over parts
of southern and southeast Illinois, with this mornings analogs depicting
a more significant area for widespread severe weather just southeast
of I-70 into parts of west central Ky into Tennessee. With the deep
layerd shear profiles depicted on models with this intensifying
surface and upper air system, we can't rule out some low topped
convection further north which may produce some localized 60-65
mph winds, but at this time it appears the more widespread threat
will be over southeast Illinois tomorrow afternoon.

As the surface low intensifies later tomorrow morning and tracks
west of the Illinois River, the cold front is expected to race
across our area during the afternoon. As the low tracks well to
our north late tomorrow afternoon, strong pressure rises will follow
the passage of the cold front tomorrow evening bringing the threat
for at least advisory type wind gusts for at least our north half
thru the evening hours. With the speed of the system, it appears any
precip transition to snow will be to our west and north Thursday night.
Not a great deal of cold air to funnel southeast in the wake of
the system for Friday with afternoon temperatures expected to top
out in the 40s. Models continue to show a weak disturbance tracking
over our area Friday night, but forcing and moisture not impressive
with this system, so other than some low chance POPs across the
north, not expecting much from this feature as it tracks to our
east by Saturday dragging a cold front southeast through the
forecast area.

LONG TERM...Sunday through Wednesday

All medium range models indicate another negative height anomaly sets
up again near James Bay resulting in a return to much colder weather
for the remainder of the month. Canadian high pressure will be edging
southeast into the region during this period bringing a gradual downturn
in temperatures as we head into a new work week. Several weak disturbances
embedded in the northwest flow will bring light snow chances late Sunday
and again late Monday into early Tuesday with below normal temperatures
once again dominating the weather across the Midwest.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH from 3 AM CST Thursday through Thursday afternoon
FOR ILZ027>031-036>038-040>053.

&&
Hazardous weather outlook, Feb 19, 3:11 PM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CST WED FEB 19 2014

ILZ027>031-036>038-040>053-201200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
311 PM CST WED FEB 19 2014

...FLOOD WATCH IN EFFECT FROM 3 AM CST THURSDAY THROUGH THURSDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

RAIN AND THUNDERSTORMS WILL BEGIN SPREADING INTO AREAS WEST OF THE
ILLINOIS RIVER TOWARD MIDNIGHT...AND ACROSS THE REMAINDER OF
CENTRAL ILLINOIS AFTER MIDNIGHT. THESE STORMS ARE NOT EXPECTED TO
BE SEVERE. HOWEVER...RAINFALL AMOUNTS OF OVER HALF AN INCH ARE
POSSIBLE BY SUNRISE...ESPECIALLY NORTH OF I-72. THE RAINFALL AND
WATER FROM SNOW MELT WILL CAUSE SOME FLOODING PROBLEMS...
ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE
CLOGGED BY ICE AND SNOW. THE COPIOUS MOISTURE MAY ALSO RESULT IN
AREAS OF FOG DEVELOPING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THURSDAY...
BEFORE DIMINISHING FROM THE WEST DURING THE LATE AFTERNOON. WHILE
SEVERE WEATHER IS NOT LIKELY...ISOLATED STORMS MAY PRODUCE SOME
STRONG WINDS. ANOTHER HALF INCH OF RAIN TO THREE QUARTERS OF AN
INCH OF RAIN IS LIKELY...CONTINUING THE THREAT FOR FLOODING. RIVER
LEVELS WILL BE ON THE RISE...AND SOME THERE IS SOME POTENTIAL FOR
MINOR RIVER FLOODING TO DEVELOP. THIS WILL BE ENHANCED BY THE
POTENTIAL FOR ICE JAMS...AS THE WARM TEMPERATURES AND WATER RUNOFF
CAUSE ICE TO BREAK UP AND MOVE DOWNSTREAM.

STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM
THURSDAY NIGHT...WITH GUSTS OF 40 TO 50 MPH LIKELY THURSDAY
EVENING...HIGHEST NORTH OF I-74.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-201200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
311 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL IMPACT THE STARTING TONIGHT...BRINGING RAIN
AND THUNDERSTORMS TO THE AREA AFTER MIDNIGHT. SEVERE STORMS ARE
NOT ANTICIPATED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN AND THUNDERSTORMS FROM THE APPROACHING STORM WILL BECOME MORE
WIDESPREAD ON THURSDAY. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE...PRIMARILY SOUTH OF I-70...WITH DAMAGING WINDS THE MOST
SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF A HALF TO THREE
QUARTERS OF AN INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW
MELT WILL CAUSE A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR
DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW.
RIVER LEVELS WILL BE ON THE RISE AS WELL...AND SOME RIVER FLOODING
MAY DEVELOP BY THE END OF THE WEEK.

STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM
THURSDAY NIGHT...WITH GUSTS OF 40 TO 45 MPH LIKELY THURSDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:02 PM CSTRiver Flood WarningILXClay, Richland7 days
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton, Knox5 days
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton4 days
Feb 20, 3:15 AM CSTHigh Wind WarningILXCass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more20 hr
Feb 20, 3:15 AM CSTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more24 hr
Feb 20, 11:46 AM CSTAreal Flood WarningILXKnox, Stark5 hr
Feb 20, 2:20 PM CSTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more40 min
Feb 20, 2:40 PM CSTDense Fog AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more2 hr
Feb 20, 2:45 PM CSTSevere Thunderstorm WarningILXFulton, Schuyler30 min
Feb 20, 2:49 PM CSTTornado WarningILXCass, Mason, Morgan, Scott26 min
Feb 20, 3:17 PM CSTSevere Thunderstorm WarningILXMason, Menard28 min
Feb 20, 3:29 PM CSTSevere Thunderstorm WarningILXChristian, Sangamon31 min
Feb 20, 3:49 PM CSTTornado WarningILXChristian, Sangamon26 min
Feb 20, 4:01 PM CSTSevere Thunderstorm WarningILXChristian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more59 min
Feb 20, 4:08 PM CSTTornado WarningILXDeWitt, Logan, Macon, Sangamon22 min
Feb 20, 4:09 PM CSTFlash Flood WarningILXSangamon5 hr
Feb 20, 4:11 PM CSTTornado WarningILXChristian, Shelby34 min
Feb 20, 4:40 PM CSTTornado WarningILXColes, Douglas, Moultrie, Piatt, Shelby35 min
Feb 20, 4:47 PM CSTTornado WarningILXEffingham, Moultrie, Shelby28 min
Feb 20, 5:06 PM CSTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more54 min
Feb 20, 5:12 PM CSTTornado WarningILXColes, Douglas, Edgar33 min
Feb 20, 5:14 PM CSTTornado WarningILXClark, Coles, Cumberland, Edgar31 min
Feb 20, 5:42 PM CSTFlash Flood WarningILXDeWitt, Macon, Moultrie, Piatt, Shelby6 hr
Feb 20, 5:45 PM CSTTornado WarningILXEdgar, Vermilion30 min
Feb 20, 5:48 PM CSTFlash Flood WarningILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more6 hr

Nearby

High Wind Watches in Illinois, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.